Advertisment Nexovas Cilnidipine
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:383

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1371    
    Printed67    
    Emailed2    
    PDF Downloaded109    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2013  |  Volume : 23  |  Issue : 1  |  Page : 54-56

Encephalopathy secondary to isoniazid in patients on hemodialysis


1 Department of Medicine, Hamad General Hospital, Doha, Qatar
2 Medical Department, AlWakra Health Center, Doha, Qatar

Correspondence Address:
M T Abbas
Department of Medicine, Hamad General Hospital, P O Box 3050, Doha
Qatar
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.107206

Rights and Permissions

We report isoniazid (INH)-induced encephalopathy in two male patients on hemodialysis. One of them had tuberculous adenitis, and the other had pulmonary tuberculosis. Both were given rifampicin, INH, pyrazinamide, and ethambutol with pyridoxine 40 mg/day. Two patients developed disturbances in consciousness. After excluding other causes, INH-induced encephalopathy was suspected so the drug was stopped and dose of pyridoxine increased. Both patients retained their consciousness within 1 week and were discharged.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07